American Journal of Computational Mathematics

Vol.4 No.3(2014), Paper ID 44899, 8 pages

DOI:10.4236/ajcm.2014.43011

 

A Five-Step P-Stable Method for the Numerical Integration of Third Order Ordinary Differential Equations

 

D. O. Awoyemi, S. J. Kayode, L. O. Adoghe

 

Department of Mathematics, Landmark University, Umuaru, Nigeria
Department of Mathematical Sciences, Federal University of Technology, Akure, Nigeria
Department of Mathematics, Ambrose Alli University, Ekpoma, Nigeria

 

Copyright © 2014 D. O. Awoyemi, S. J. Kayode, L. O. Adoghe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Awoyemi, D. , Kayode, S. and Adoghe, L. (2014) A Five-Step P-Stable Method for the Numerical Integration of Third Order Ordinary Differential Equations. American Journal of Computational Mathematics, 4, 119-126. doi: 10.4236/ajcm.2014.43011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.